# SDR AALA201909229012

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 58,053 hours, 23,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND MAIN LANDING GEAR WHEEL WELL INBOARD VAPOR BARRIER HAS A 15 INCH VERTICAL CRACK NEXT TO THE KEELBEAM. REPAIRED VAPOR BARRIER PER 57-10-10-9.
